# SDR N3XR2016101700019

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 107 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: D4D24661200DA40
- Condition: Contaminated
- Location: Alternator
- Part time: 107 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT HAD SEVERAL BRIEF ALTERNATOR FAILURE INDICATIONS. INVESTIGATION REVEALED THAT WATER WAS SEEPING INTO THE RT NACELLE AREA AND CONTAMINATING THE CURRENT SENSOR. THE LEAK WAS WHERE SOME BOWDEN CABLES ENTERED THE NACELLE AREA AND WERE NOT SEALED COMPLETELY.
